MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MEDICAL PRODUCTS EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number CA15L2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that after completion of an ablation procedure, the patient experienced a bleed.The patient required an embolization due to the bleed.The procedure was completed with the device and no alarm was noted.It was indicated that there was no technical or performance issues with the device and that the bleed may have been related to technique, as the surgeon was using a non-medtonic robotics device.Patient was reported to be alive and stable.

Brand Name
EMPRINT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24570251
Report Number3006451981-2026-00021
Device Sequence Number8384167
Product Code GEI
UDI-Device Identifier10884521806542
UDI-Public(01)10884521806542(17)270723(10)S25GG014(20)05
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K163105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCA15L2
Device Catalogue NumberCA15L2
Device Lot NumberS25GG014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/11/2026
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale